# SDR CA960502013

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7170 · Engine Drains
- Part: Valve
- Part number: 0174126090
- Condition: Defective
- Location: Eng Drain
- Stage of operation: TX
- Nature of condition: E, W
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MAKING A POPPING NOISE ON SHUT DOWN. TROUBLESHOOTING DETERMINED THAT THE DRAIN VALVE RECENTLY INSTALLED HAD BEEN ASSEMBLED MISSING AN ORIFICE IN THE TEE FITTING.
